We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi ladies! I lurk in this board alot, and I had a question about the HCG trigger I received yesterday. My OB gave me the Novarel injection yesterday in the office. I noticed today that the site of the injection is red (like a sunburn red? if that makes any sense) and pretty tender to the touch. Is that normal? This is the first cycle that we've added the trigger, so I just wanted to make sure it was a typical reaction. Thanks ladies!
Thanks KimberlyD0 and Claire1979 for my LOVELY siggies!
Every time I've gotten it, the site is a bit tender and red the next day or so. My RE didn't warn me about it either, but I asked and was assured that it was completely normal. If you get it in office, try to go home and ice it immediately and lay still for a while if you can, if you do it at home, just try to lay still for a bit and let it rest and that can help as well.
2006-2013 6+ years of NTNP, TTC, TTCMA, Losses, Surgeries, and Diagnoses.
RPL and Genetic Tests came back 100% normal | Endo, PCOS, severe MFI
Multiple early losses between 3 and 8 weeks.
Broken in heart, mind, and body. On a break until Summer 2014